MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE HUMERAL FRACTURE STEM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMPREHENSIVE HUMERAL FRACTURE STEM; PROSTHESIS, SHOULDER
Model Number 12-113556
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fracture, Arm (2351)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Remains implanted.
 
Event or Problem Description
It was reported the patient is scheduled for an upcoming revision to address humeral bone fracture secondary to a patient fall unrelated to the prosthesis.No further information is available at this time.
 
Event or Problem Description
Upon reassessment of the reported event, the stem was determined to be not reportable.As the humerus fractured due to the patient falling, the humeral stem did not fail or fracture, and the device or procedure did not cause or contribute to the fall (the patient does not bear weight on the arm to stand/walk).The surgeon also indicated that the fall was not due to the prosthesis; therefore, this complaint is not reportable.
 
Additional Manufacturer Narrative

Brand Name
COMPREHENSIVE HUMERAL FRACTURE STEM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9591095
Report Number0001825034-2020-00263
Device Sequence Number18947247
Product Code KWS
UDI-Device Identifier00880304591530
UDI-Public00880304591530
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140652
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Model Number12-113556
Device Catalogue Number12-113556
Device Lot Number151090
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;